MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 7; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 7; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Reaction (2414); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical product(s): therapy date: unknown.42532006702 - tibial component - 63236045; 42521000411 - articular surface - 62617565; 42540000026 - poly patella - 63214077.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-01056, 0002648920-2020-00199.
 
Event or Problem Description
It was reported that the patient underwent initial right knee arthroplasty and began experiencing pain and limited mobility.The patient states that x-rays show everything in line per patients surgeon.The patient is concerned about a possible allergic reaction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g4; g7; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: no inter-ops complication during the initial surgery.The patient continues to experience pain and limited rom and been training with physiotherapy to resolve it.Rehabilitation note states the patient continues having dizziness when lays down.The patient tries to continue to walk without an assistive device.Patient continues to work with hep and walks with a straight cane.Subsequently, the patient was able to increase the activity level with fatigue.The patient then began experiencing pain, point tenderness over distal it band, point tenderness over pes anserine bursa, and lateral aspect of lower leg/calf.1-4/10 pain with wb and ambulation.Also, treated with multiple orthopods; including prednisone dose pack, spinal injections, and mri noting multilevel stenosis in conjunction with degenerative changes, severe bilateral foraminal stenosis at the l5-s1 level with bilateral l5 nerve root compression.Along with experiencing impaired joint mobility, motor function, muscle performance, rom, and moderate pain or limitation with ambulation and adls.A definitive root cause cannot be determined.Per package insert persona the personalized knee system: pain, poor range of motion are known adverse effects of this system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
Patient further reports her condition is getting worse quickly as she can barely walk and is experiencing pain and difficulty raising her arms up.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No change in the root cause.A definitive root cause cannot be determined.Per package insert persona personalized knee system: pain, poor range of motion, instability are known adverse effects of this system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 7
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key9873723
Report Number3007963827-2020-00093
Device Sequence Number18964364
Product Code JWH
UDI-Device Identifier00889024229921
UDI-Public00889024229921
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue Number42502006202
Device Lot Number63199912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/01/2020
05/13/2020
06/23/2020
04/07/2021
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/13/2020
05/19/2020
06/24/2020
04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84